# SDR REXA2016071701361

- Difficulty date: July 17, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 19,424 hours, 12,471 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: B 265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 265 FRAME LOWER SECTOR IS CORRODED.  REMOVED AND REPLACED THE FRAME IAW SRM 51-42-06-001-001-A01.
